# SDR DL73K002320

- Difficulty date: November 28, 2000
- Submitted: November 30, 2000
- Operation: Air carrier
- Aircraft: N305DL
- Make and model: Boeing 737232
- Aircraft serial: 23077
- Aircraft time: 48,953 hours, 38,817 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE / SKIN / AFT ENTRY DOOR OPENING / LWR HINGE CUTOUT:CRACK REPAIR                                                THE LOWER HINGE CUTOUT OF THE AFT ENTRY DOOR OPENING        SURROUND SKIN WAS FOUND WITH A TYPICAL CRACK IN THE SKIN    AND BONDED DOUBLER.  THE BEAR STRAP WAS NOT CRACKED.  THE   CRACK WAS REMOVED WITH A .5" CUTOUT.  THE CUTOUT WAS        REPAIRED WITH AN EXTERNAL ALUMINUM DOUBLER AND STELL TRIPLERPER B737 SRM 53-30-3, FIG. 34 AND ER/A 379396-14, REV A.
